Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AllsonWonderland

Accutane and Butt Acne?

Recommended Posts

What the hell is happening to my ass!

Never in my life have I gotten butt acne. My acne was only on my face, and sometimes upper back and chest. I was put on Accutane in Septemer (20 mg, then 40 mg, now back to 20 mg), and my ass looks horrible.

Please please please tell me this is going to go away. Has this happened to anyone? =[

Share this post


Link to post
Share on other sites

I've only had one pimple on my butt before and it happened soon after I washed with a different soap because I was out of my regular kind so I had something laying around. Did you recently switch soaps/add anything new that may have irritated you?

Just hang in there and keep in mind you're on the nuclear bomb of acne treatments and you will be prone to breakouts through the end of your course anywhere on your body where there are sebaceous glands and hair follicles.

Share this post


Link to post
Share on other sites

I GET BIG cycstic acne on my ass ... trust me it is big !!! and it hurts whenever i sit down ... however i tried to press it and it doesnt come out .. a few weeks later it just burst out from nowhere and blood keep flowing out ... ahhh a hole in my butt now

Share this post


Link to post
Share on other sites

What the hell is happening to my ass!

Never in my life have I gotten butt acne. My acne was only on my face, and sometimes upper back and chest. I was put on Accutane in Septemer (20 mg, then 40 mg, now back to 20 mg), and my ass looks horrible.

Please please please tell me this is going to go away. Has this happened to anyone? =[

Hello!

I´m experiencing this! I started with accutane on Jan 2014 and then after two months I noticed some bumps in my butt. The rest of my body did clear up but now the problem now is on my buttocks! I´ve been on antibiotics and creams after that but it seems that they are not working! Right now I have one boil . They appear every 3 weeks or so. I had them during my last accutane treatment (Been on accutane like 3 times but this is the first time with butt problems) Please share your experience!!! I do need some emotional support I´ve had severe acne my whole life and now this !!!!

Greetings from Latin america!

Héctor.

Edited by Hector12345

Share this post


Link to post
Share on other sites

You know, this happened to me after taking Accutane too but it was a few years after I had finished my course.

I had horrible bumps on the backs of my arms too.

It did go away after a few years. I should have gone to the dermatologist but I never did.

Share this post


Link to post
Share on other sites

Hey,

This is happening with me too. Out of nowhere I've broke out on the inside of my crack all the way to the middle of my actual cheeks. This is definetly bizarre as I've never really had butt acne before and ever since accutane I've broken out. My face looks clear except for scarring and I've been on accutane for about 4 months now. I was prescribed 60 mg of it. I know this is a nine year old post but just wanted to share my experience in case more people have this problem. I haven't found much on this so I'm going to ask my dermotologist whenever I get the chance.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×